# SDR AALA20050825

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MIA - DURING CLIMBOUT LEFT ENGINE VIBRATION INDICATED 3.4 ON N3.  PULLED THROTTLE BACK AND CAUTION INDICATION WENT OUT.  AFTER ADVANCING THROTTLE LEFT ENGINE EXPERIENCED A COMPERSSOR STALL.  PULLED THROTTLE BACK AND LEFT ENGINE STABILIZED AND OPERATIVE NORMALLY AT THE REDUCED POWER SETTING.  REPLACED NUMBER ONE ENGINE AT MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
